Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dark spots on face, breast and inside mouth. Itching on face is spreading. Suggest the medication?

Dec 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 4129 Questions
I have dark spots on my face for 2 year now also on my breast and inside mouth,i also have itching on my face and its spreading(below my ears and between cheek and neck)...i was referring to a doctor but it did not really workout,not able to find the cause only..can u help
also it would help if u suggest some medicine..i have taken ointment calamik,benzyl peroxide,tetnovate,tab corinol,haloderm cream,momexon cream,myclob cream,kojivit jel
Posted Mon, 28 Oct 2013 in Skin Hair and Nails
Answered by Dr. Sanjay Kumar Kanodia 1 hour later
Brief Answer:
Send detailed history with good resolution picture

Detailed Answer:
Welcome and thanks for posting your query to Healthcare magic.

I have gone through the history as well as the picture sent by you. I am sorry to say that your history is too brief that we are not able to reach to a closest possibility of the problem.
The picture as well is not clear enough to reach to a conclusive point. We need a detailed history and preferably if you can attach a photograph, so that we can help you better. You can upload a photo. For that you have a feature to upload images by yourself at the right side of the query page. Or else, you can send as an attachment to YYYY@YYYY with the subject as "Attn: Dr. Sanjay Kumar Kanodia. Kinldy elaborate about the relevant details like :

1. First appearance of the problem
2. Site of appearance
3. How it appeared- is it appeared slowly or suddenly all over
4. Any redness or itching since the beginning of the problem and if itching is present then is it severe enough or controllable
5.Are the spots formed at the site of previously red skin or these appeared on normal skin
6. Any systemic illness, and elaboration of the drugs or medicine intake.
7. Your marital status and if married then are you feeding your baby

I hope your informations will help us both in finding the best of the solution for your problem.

With regards,
Dr Sanjay Kumar Kanodia
MD (Dermatology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor